# SDR FDEA201412230048

- Difficulty date: December 23, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A5461102400500
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON ATTACH FITTING RIB 18 HAS CORROSION ON BORE.  R & R NR 2 PYLON ATTACH FITTING RIB 18 IAW AMM 54-51-75-04-01.  CORROSION FOUND DURING INSPECTION ON EA 6-5450-120174 P2.
